# SDR 2003UALA00815

- Difficulty date: October 28, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 30,986 hours, 6,068 cycles
- Engine: Pwa PW4077
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 148W45061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2260 LT FUSELAGE STA 2260 LONGERON FAILSAFE STRAP CRACKED.  MAJOR REPAIR.  STRAP REPAIRED.
